Universidad Complutense de Madrid
E-Prints Complutense

On Interpolation of Compact Nonlinear Operators

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando (1990) On Interpolation of Compact Nonlinear Operators. Bulletin of the London Mathematical Society, 22 (3). pp. 273-280. ISSN 0024-6093

[img] PDF
Restringido a Repository staff only

783kB

Official URL: http://blms.oxfordjournals.org/content/22/3/273.full.pdf+html


URLURL Type
http://www.cambridge.org/Organisation


Abstract

We prove that the classical Lions-Peetre compactness theorems for linear operators still hold for Lipschitz operators. As a consequence, we deduce that certain Uryson integral operators are compact. We also show that Lipschitz operators can be interpolated by a wide class of J-functors.


Item Type:Article
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15379
Deposited On:28 May 2012 08:39
Last Modified:14 Jun 2018 11:32

Origin of downloads

Repository Staff Only: item control page